# SDR DLM88080228

- Difficulty date: February 17, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 51,130 hours, 39,825 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 5951584505
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN WINDOWS IMPROPERLY INSTALLED RESULTED IN FATIGUE CHIPPING OF 2 OUTER PANES.  REPLACED DAMAGED PANES.
